Thread: Bruise after injection???
08-24-2005, 09:10 PM #1
Bruise after injection???
I just took a 250mg shot of SUST to the right glute to start off the frontloading of my next cycle and I have a pretty decent sized bruise right where the injection was. I have injected there plenty of times before, as this is my third cycle, but never had this happen. (Hit the right spot, no air in the syringe, VERY sterile gear, aspirated, the whole nine yards...) There is very minimal pain to touch, but I was just wondering what this means and if I should be worried as it never happened before. Thanks bros.
08-24-2005, 09:13 PM #2
You knicked a vein bro.You'll live.
08-24-2005, 09:15 PM #3
nah, your cool, you should have seen the bruise from my pec injection last week, looked like a punch
08-24-2005, 09:17 PM #4Originally Posted by Pinnacle
08-24-2005, 10:10 PM #5
Get em got em......
08-24-2005, 10:12 PM #6Associate Member
Originally Posted by NewHottness
- Join Date
- Sep 2004
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)